skip to content

Department of Pure Mathematics and Mathematical Statistics

Research fields:

I have broad interests in analysis and PDEs arising in physics and the geometric microlocal structures underneath the explicit analysis results. Mathematically, I self-identify as a 'microlocal analyst'.

My specific research fields lie in microlocal analysis, inverse problems, and interactions with harmonic analysis and spectral theories. 

  • Microlocal Analysis: differential analysis on manifolds with ends or singularities, semiclassical analysis, propagation of singularities;
  • Inverse Problems: geometric inverse problems in mathematical physics;
  • Spectral Theory: eigenvalues and spectral measure of Laplacian and Schrödinger operators;
  • Harmonic Analysis: spectral multipliers and evolution equations on manifolds of bounded geometry.

Recent papers:

  1. The semiclassical resolvent on conic manifolds and application to Schrödinger equations, arXiv: 2009.12895, submitted. 
  2. (With M. Lassas, L. Oksanen, G. Paternain) Inverse problem for the Yang-Mills equations, arXiv:2005.12578, Comm. Math. Phys., to appear. 
  3. (With M. Lassas, L. Oksanen, G. Paternain) Detection of Hermitian connections in wave equations with cubic non-linearity, arXiv:1902.05711,  J. Eur. Math. Soc. (JEMS), to appear.
  4. The Sobolev inequalities on real hyperbolic spaces and eigenvalue bounds for Schrödinger operators with complex potentials, arXiv:1811.08874, submitted.
  5. (With A. Hassell) The heat kernel on asymptotically hyperbolic manifolds, Comm. Partial Differential Equations 45 (2020), no. 9, 1031-1071.
  6. Stein-Tomas restriction theorem via spectral measure on metric measure spaces, Math. Z. 289 (2018), no. 3-4, 829-835.
  7. Resolvent and spectral measure on non-trapping asymptotically hyperbolic manifolds III:  Global-in-Time Strichartz Estimates without Loss, Ann. Inst. H. Poincaré Anal. Non Linéaire 35(2018),  803-829.
  8. (With A. Hassell) Resolvent and spectral measure on non-trapping asymptotically hyperbolic manifolds II: Spectral Measure, Restriction Theorem, Spectral Multipliers, Ann. Inst. Fourier (Grenoble) 68(2018), 1011-1075.
  9. (With A. Hassell) Resolvent and spectral measure on non-trapping asymptotically hyperbolic manifolds I: Resolvent construction at high energy, Comm. Partial Differential Equations 41(2016), 515-578.

Collaborators:

Conferences:

  • Nonlinear Geometric Inverse Problems; 19-22 April 2021; University of Cambridge, Cambridge, UK. (With L. Oksanen and G. Paternain)
  • Microlocal Analysis and Applications; 14-21 June 2019; Fudan University, Shanghai, China. (With K. Du, C. Guillarmou, G. Huang, and J. Wunsch)

 

Publications

The heat kernel on asymptotically hyperbolic manifolds
X Chen, A Hassell
– Communications in Partial Differential Equations
(2020)
45,
1031
Resolvent and spectral measure on non-trapping asymptotically hyperbolic manifolds III: Global-in-time Strichartz estimates without loss
X Chen
– Annales de l'Institut Henri Poincaré C, Analyse non linéaire
(2018)
35,
803
Résolvante et Mesure Spectrale sur une Variété Asymptotiquement Hyperbolique Non-captant II : Mesure Spectrale, Théorème de Restriction, Multiplicateurs spectraux
X Chen, A Hassell
– Annales de l’institut Fourier
(2018)
68,
1011
Stein–Tomas restriction theorem via spectral measure on metric measure spaces
X Chen
– Mathematische Zeitschrift
(2017)
289,
829
Resolvent and spectral measure on non-trapping asymptotically hyperbolic manifolds I: Resolvent construction at high energy
X Chen, A Hassell
– Communications in Partial Differential Equations
(2016)
41,
515
On multilinear Littlewood-Paley operators
X Chen, Q Xue, K Yabuta
– Nonlinear Analysis
(2015)
115,
25
Weighted estimates for a class of multilinear fractional type operators
X Chen, Q Xue
– Journal of Mathematical Analysis and Applications
(2010)
362,
355
Weighted Estimates for the Maximal Operator of a Multilinear Singular Integral
X Chen
– Bulletin of the Polish Academy of Sciences Mathematics
(2010)
58,
129
Detection of Hermitian connections in wave equations with cubic non-linearity
X Chen, M Lassas, L Oksanen, GP Paternain
Inverse problem for the Yang-Mills equations
X Chen, M Lassas, L Oksanen, GP Paternain
  • 1 of 2
  • >

Room

E1.06

Telephone

01223 764272